| Model Number |
TLEAD1058-70B |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
08/11/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The manufacturing records were reviewed and no relevant nonconformities were found.The device was not returned.
Event or Problem Description
It was reported to nevro that the patient experienced knee pain during the trial.The device was removed and the patient was given pain medication.There have been no reports of further complications regarding this event.